# SDR VJ970314

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK IAW 33-50-0.
